MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. IABP AUTOCAT 2 WAVE PUMP CONSOLE - ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. IABP AUTOCAT 2 WAVE PUMP CONSOLE - ITALIAN; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000324
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: the field service engineer (fse) serviced the iabp and found the power supply to be faulty.The power supply was replaced.
 
Event or Problem Description
There was no patient involvement.It was reported that the intra-aortic balloon pump (iabp) failed to switch on.As a result, a new iabp was used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).No iabp part was returned to teleflex chelmsford for investigation.The reported complaint of "iabp failed to switch on" was confirmed by the teleflex field service engineer.As a result, the power supply was replaced.If the part is received at a later date, an investigation will be performed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the iap serial and lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.Other remarks: the field service engineer (fse) serviced the iabp and found the power supply to be faulty.The power supply was replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Teleflex received the device for investigation.The reported complaint of "unable to power-up" is confirmed.No voltage outputs were present during testing, which is the result of the reported issue.The root cause of the power supply voltage output failure is undetermined.A device history record (dhr) review was conducted for the lot number/serial number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.This will be monitored for any developing trends.Other remarks: the field service engineer (fse) serviced the iabp and found the power supply to be faulty.The power supply was replaced.

Brand Name
IABP AUTOCAT 2 WAVE PUMP CONSOLE - ITALIAN
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key10750158
Report Number3010532612-2020-00315
Device Sequence Number19864464
Product Code DSP
UDI-Device Identifier30801902092190
UDI-Public30801902092190
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000324
Device Catalogue NumberIAP-0500I
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer11/25/2020
05/26/2021
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date12/04/2020
06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1